Nov 15, 2011
hi, recently switched from sustiva to viramune + truvada combo. been on Susitva for a long time, with good results except for anxiety. After taking Viramune, feeling like I am putting on weight. Is this normal and temporary??
Response from Dr. Henry
Use of nevirapine has not been associated with excessive weight gain in comparison to other drugs nor have I observed that problem other than very occasionally so I would not consider excessive weight gain as normal when efavirenz is switched to nevirapine due to side effects in the setting of good HIV control. KH
Rash on my face
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
- What Does Herpes On The Vagina Look Like?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- What Are Long Term Effects For Genital Herpes?
- What Is The Quickest Way To Get Rid Of Genital Warts?
- Syphilis And Cbc
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.